# SDR 2006FA0001079

- Difficulty date: October 5, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- Aircraft: N269CD
- Make and model: Cirrus SR20
- Aircraft serial: 1204
- Engine: Cont IO360ES
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 653344
- Part serial: A160204
- Condition: Separated
- Location: Engine
- Part time: 940 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT NOTICED A LOUD BANGING NOISE FROM UNDER ENGINE COWLING PILOT PROCEEDED TO LAND.  AFTER LANDING, MAINTENANCE DEPARTMENT.  REMOVED COWLING TO FIND THIS ALTERNATOR SEPARATION/ FAILURE.  NO OTHER COMPONENTS WERE DAMAGED.  INSPECTION PRIOR TO THIS FAILURE SHOWED NO DEFECT TO THIS COMPONENT.  (K)
